# SDR FDEA201507232347

- Difficulty date: July 23, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N779FD
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 735 hours, 26,831 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37506
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INCOMING DENT ON FUSELAGE SKIN, BS 1703, 4 " BELOW STRINGER 17R.  ACCOMPLISHED EA NR F-5330-T0319018 PT 1.  FUSELAGE SKIN REPAIR ACCOMPLISHED ON EA 757-5361-16-F4986 & NR 00004521860001.  MAJOR REPAIR CAT B.
